# SDR COMA0160344

- Difficulty date: March 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,853 hours, 12,035 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE, FLAPS STUCK AT ZERO.  COULD NOT DUPLICATE.  C/W INSP OF FLAP SYSTEM PER AD 98-20-01.
